# SDR 95FDEA01274

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: ANB702515
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT SPHERICAL BEARING SUPPORT BULKHEAD YN 417.212, HAS A 10 INCH CRACK AT I/B INSIDE RADIUS.  CRACK WAS DISCOVERED BY AN INSPECTOR WHILE PERFORMING THE SB 54-74 INSPECTIOIN.  THE NR 3 PYLON WAS INSPECTED AND NO CRACKING WAS EVIDENT.  CRACK APPEARS TO HAVE ORIGINATED AT ZN 55.692 AND PROPAGATED DOWNWARDS TO ZN 44.705.  REMOVED AND REPLACED THE BULKHEAD.
